Hedging in complete markets driven by normal martingales

Volume 30 / 2003

Youssef El-Khatib, Nicolas Privault Applicationes Mathematicae 30 (2003), 147-172 MSC: 91B24, 91B26, 91B28, 60H05, 60H07. DOI: 10.4064/am30-2-2

Abstract

This paper aims at a unified treatment of hedging in market models driven by martingales with deterministic bracket $\langle M,M\rangle _t$, including Brownian motion and the Poisson process as particular cases. Replicating hedging strategies for European, Asian and Lookback options are explicitly computed using either the Clark–Ocone formula or an extension of the delta hedging method, depending on which is most appropriate.

Authors

  • Youssef El-KhatibDépartement de Mathématiques
    Université de La Rochelle
    Avenue Michel Crépeau
    17042 La Rochelle Cedex 1, France
    e-mail
  • Nicolas PrivaultDépartement de Mathématiques
    Université de La Rochelle
    Avenue Michel Crépeau
    17042 La Rochelle Cedex 1, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image